MathSciNet Relay Station
MathSciNet bibliographic data
MR1026614 43A99 (46E35 46F05)
Feichtinger, Hans G.; Gröchenig, K. H. Banach spaces related to integrable group representations and their atomic decompositions. II. Monatsh. Math. 108 (1989), no. 2-3, 129–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement